# SDR UPS00833021

- Difficulty date: June 14, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 76,102 hours, 49,432 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 57696461
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, RIGHT WING LEADING EDGE I/B SUPPORT ANGLE IS CRACKED AT XFS -23.75.  REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG 5769646 AND SRM 51-1-20D.
